# SDR CA040705005

- Difficulty date: June 24, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,867 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, B
- Precautionary procedure: O

## Discrepancy

ON STARTING NR 2 ENG THE WIND UP TO FUEL INTRODUCTION WAS NORMAL ENGINE LIGHT-OFF AND INITIAL SURGE WAS NORMAL, THEN THE N1 ACTUALLY DROOPED, THE ENG FLAMED OUT MOMENTARILY, CAUGHT AGAIN (WITH A LARGE PUFF OF SMOKE) ACCELERATED A LITTLE, THEN DROOPED AGAIN AND THE START WAS ABORTED.  MOTORING THE STARTER AFTERWARDS PRODUCED A LOT OF NOISE WITH VERY RAPID DECELERATION ONCE THE STARTER WAS DISENGAGED.  THE STARTER WAS REMOVED AND CHECKED OK. THE TRANSMISSION COWLING WAS REMOVED AND THE COMPRESSOR WAS TURNED BY HAND, IT WAS VERY STIFF AND NOISY. THE NOISE APPEARING TO COME FROM THE TURBINE. THE BURNER CAN AND LINER WAS REMOVED AND THE COMPRESSOR WAS TURNED BY HAND . IT WAS CONFIRMED THAT THE TURBINE WAS RUBBING.
